MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH DUO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH DUO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER
Model Number 406333
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal supraventricular tachycardia (psvt) ablation procedure, a blood leak was noted from the hemostasis valve of the sheath.The sheath set was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH DUO HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 23 CM SHEATH, 9 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12460269
Report Number3005334138-2021-00585
Device Sequence Number5156318
Product Code DYB
UDI-Device Identifier05414734203876
UDI-Public05414734203876
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number406333
Device Catalogue Number406333
Device Lot Number7460013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1